Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Perturbation Heuristic for a Class of Location Problems

S. Salhi
The Journal of the Operational Research Society
Vol. 48, No. 12 (Dec., 1997), pp. 1233-1240
DOI: 10.2307/3010753
Stable URL: http://www.jstor.org/stable/3010753
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
A Perturbation Heuristic for a Class of Location Problems
Preview not available

Abstract

A constructive heuristic which has the flexibility of perturbing the solution while guiding the search toward a better solution is developed. Interesting findings are obtained when this heuristic is tested against reputable methods on a class of uncapacitated location problems.

Page Thumbnails

  • Thumbnail: Page 
[1233]
    [1233]
  • Thumbnail: Page 
1234
    1234
  • Thumbnail: Page 
1235
    1235
  • Thumbnail: Page 
1236
    1236
  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238
  • Thumbnail: Page 
1239
    1239
  • Thumbnail: Page 
1240
    1240